# SDR P5CA2019010300001

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,257 hours, 21,044 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 42540433183001
- Part serial: 150911301649
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG. R&R MAIN BATTERY ASSY PER AMM 24-21-01 OPS CHECKS GOOD, STATUS MSG CLEARED OK FOR SERVICE. R&R MAIN BATTERY ASSY PER AMM 24-21-01 OPS CHECKS GOOD, STATUS MSG CLEARED OK FOR SERVICE.
